# SDR 95UAL757009

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 1B5179
- Condition: Spalled
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED AND LANDED UNDER AMBER ALERT DUE TO AN OIL FILTER BYPASS LIGHT ON.  THE NR 1 BEARING FAILED.  FOUND HEAVY SPALLING OF THE OUTER RACE.  APPEARS TO BE AN ISOLATED INCIDENT.
